MathSciNet Relay Station
MathSciNet bibliographic data
MR1189863 57R15 (53C21 55T15 57R90)
Stolz, Stephan Simply connected manifolds of positive scalar curvature. Ann. of Math. (2) 136 (1992), no. 3, 511–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement